| Model Number |
DISSECTOR, CURVED, HL 4.2MM X 19CM |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 19-dec-2025, it was reported by a sales representative via (b)(4) that (qty.2) of an ar-6420cds curved dissectors left metal shavings behind.This was discovered during the case with no patient harm.Additional information was provided by the rep on 23-dec-25, that this was discovered during a hip scope.The shavings were discovered during the debridement of labrum.All fragments were retrieved.Both suction and irrigation were used, and no alarms were present.Another device was used to complete the case.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause is attributed to misuse of the device, including exposure to excessive mechanical forces, misaligned insertion, and/or side loading during use.